MathSciNet Relay Station
MathSciNet bibliographic data
MR2546750 (2010m:60264) 60J60 (35R60 46E35 47D07 60H15 60J35)
Barbu, Viorel; Da Prato, Giuseppe; Tubaro, Luciano Kolmogorov equation associated to the stochastic reflection problem on a smooth convex set of a Hilbert space. Ann. Probab. 37 (2009), no. 4, 1427–1458.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement